# SDR 63269

- Difficulty date: July 21, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N162ZV
- Make and model: Beech 1900D
- Aircraft serial: UE162
- Aircraft time: 12,206 hours, 22,484 cycles
- Engine: Pwa PT6*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Blown
- Location: Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

WHILE AIRCRAFT WAS ENROUTE, FO'S STORM WINDOW SEAL BLEW OUT CAUSING AIRCRAFT TO DEPRESSURIZE.  CREW DESENDED TO UNDER 10,000 AND CONTINUED WITH NO FURTHER INCIDENT.  RESECURED BOTTOM OF SEAL ON FO'S STORM WINDOW
